zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Remotely almost periodic solutions of parabolic inverse problems. (English) Zbl 1106.35142
Summary: We first extend remotely almost periodic functions to a more general setting and investigate their properties. Then we show the existence and uniqueness of remotely almost periodic solutions of parabolic equations and parabolic inverse problems.

35R30Inverse problems for PDE
35K15Second order parabolic equations, initial value problems
35B15Almost and pseudo-almost periodic solutions of PDE
Full Text: DOI
[1] Dads, E. Ait; Ezzibi, K.; Arino, O.: Pseudo almost periodic solutions for some differential equations in a Banach space. Nonlinear anal. 28, 1141-1155 (1997) · Zbl 0874.34041
[2] Berglund, J. F.; Junghenn, H. D.; Milnes, P.: Analysis on semigroups: function spaces, compactifications, representations. (1989) · Zbl 0727.22001
[3] Corduneanu, C.: Almost periodic functions. (1968) · Zbl 0175.09101
[4] A. Fink, Almost Periodic Differential Equations, in: Lecture Notes in Mathematics, vol. 377, Springer-Verlag, Berlin, Heidelberg, New York, 1974 · Zbl 0325.34039
[5] Friedman, A.: Partial differential equations of parabolic type. (1964) · Zbl 0144.34903
[6] Guo, B.: Inverse problem of parabolic partial differential equations. (1988)
[7] Sarason, D.: Remotely almost periodic functions. Contemp. math. 32, 237-242 (1984) · Zbl 0549.43005
[8] Shen, W.: Traveling waves in time almost periodic structures governed by bistable nonlinearities, I. Stability and uniqueness; II. Existence. J. differential equations 159, 1-101 (1999) · Zbl 0939.35015
[9] Tsuji, M.: Potential theory in modern function theory. (1959) · Zbl 0087.28401
[10] Zhang, C.: Almost periodic type functions and ergodicity. (2003) · Zbl 1068.34001
[11] Zhang, C.: Pseudo almost periodic solutions of some differential equations. J. math. Anal. appl. 181, 62-76 (1994) · Zbl 0796.34029
[12] Zhang, C.: Integration of vector-valued pseudo almost periodic functions. Proc. amer. Math. soc. 121, 167-174 (1994) · Zbl 0818.42003
[13] Zhang, C.: New limit power function spaces. IEEE trans. Automat. control 49, 763-766 (2004)